# SDR CHQA20000020

- Difficulty date: July 26, 2000
- Submitted: August 1, 2000
- Operation: Air carrier
- Aircraft: N263SK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145199
- Aircraft time: 1,712 hours, 1,074 cycles
- Engine: Allsn AE3007A
- Engine time: 1,712 hours, 1,074 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Part number: 3601133500230C
- Part serial: 222017
- Condition: Will Not Test
- Location: Rt Engine
- Part time: 1,710 hours, 1,074 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIGHT ENGINE FIRE TEST INOPERATIVE.  THE AIRCRAFT WAS FERRIED TO IND FOR REPAIRS.  THE FIRE LOOP WAS REPLACED, ALL INDICATIONS NORMAL.  THE AIRCRAFT WAS RETURNED TO SERVICE.
